# SDR SWAA2019120439332

- Difficulty date: December 1, 2019
- Submitted: December 4, 2019
- Operation: Air carrier
- Aircraft: N7881A
- Make and model: Boeing 737-7CT
- Aircraft serial: 35084
- Aircraft time: 39,637 hours, 19,917 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1001
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER LEADING EDGE 331B RIB CHORD CRACKED AT LEADING EDGE STA. 105.26. / R&R RIB IAW SRM AND DWG.
